Okay, I started my first pack of LLF on 6/18/13, the first day of my period. Well, I didn't stop until 7/8/13, when I was on the last week of the of the pill. Now I'm on my second pack, and I still haven't gotten a period. Is this normal on LLF? Now, I've have unprotected sex, but I've never missed a pill, I've just taken it MAYBE an hour late, but other than that I've never missed a pill. I don't think pregnancy is the issue, but I'm just wondering if anyone else knows what's up or went through this too.
The first 6 mos of the pill, your body is adjusting to it and weird things happen. You won't get your period until you are on the inactive pills. That is when your period should happen. Birth control pills cause your uterine lining to be less, so there is less to bleed, and once your body straightens out your period should be lighter. Just stay on the pill schedule whatever happens. Don't think you have to wait till you get your period to start the next pack. Since you bled so much of last month, a period during the inactive week is unlikely, because there's nothing left. If you're taking the pill correctly, which it seems you are, it has a 99% efficacy rate.
In the pack the last weeks pills (probably a brownish color) are inactive meaning they have no hormone. It is during this week, the 4th week of the pack, that you will have your period but it may take a few months for you to become regular. Our "period" is the shedding of uterine lining that builds each month in preparation for a fertilized egg, when fertilization doesnt happen, we shed this lining. Since you bled so much in the beginning you probably have nothing left to shed so you may skip a month. Oral contraceptives suppress ovulation so you dont ovulate when you take the Pill correctly but the lining still builds so that is the reason for the week of inactives. It "withdraws" the hormones and allows "withdrawal bleeding" or your "period" The Pill causes less lining to build so most women's periods are much lighter while they are on the Pill and some women only spot lightly. As long as you are taking it correctly, one pill each day at roughly the same time of day, you will be protected from pregnancy. Dont worry too much about bleeding in the beginning. It can be a bit irregular for the first 4-6 months while your body is adjusting.
- Lo Loestrin Fe Information for Consumers
- Lo Loestrin Fe Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lo Loestrin Fe (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Dec 2010 • 1 answer
Loestrin 24 Fe - I have been taking loestrin for about 4 months now and this month I have missed my?
Posted 14 Apr 2012 • 1 answer
Posted 12 Apr 2014 • 1 answer
Posted 16 Jul 2014 • 1 answer
Posted 13 Feb 2015 • 1 answer